I've been on Methadone for about 4 months now and got up to as high as 50mg a day but as of late have requested that they start taking me down so I can come off of it. My problem is that I would have disturbing nightmares to the point that I would wake up yelling or screaming if you would. What's really weird is that there are not really nightmares in that they do not have tangible things or people in them. They are more like violent, jolting sensations that scare me to the point of jerking awake screaming right away. These have been happening about twice a week now but I only started having them since I've been on the Methadone. I'm now down to 30mg a day and about to go down to 25mg a day. It will be interesting to see if they subside once I come off it altogether. Has anyone ever experienced anything like this from Methadone or any other opiate? It's a terrifying sensation that's barely describable but I think I did the best I could with what I said above. Comments or experiences anyone please?
I used to have the most volient dreams when ever I took narcos (hydro).... I was trying to hurt people people were trying to hurt me they were very vivid and full of colors .Some morning I would wake up as tied as when I went to bed...I also had some of the jerking awake feeling when I was on the ultram it felt as if i was falling and I would jerk myself up to stop. So know you are not alone with this they are definty from the meds......
I think what your going thrugh is normal w/d for the kind of drug your on.
I'm 5 day's clean of herion, But i'am on a methadone scrpit. It's ment to be 110 ml a day, But i have got myself down to 40ml.
& in the past when i have come of them i have had the most desturbind nightmare's i have ever had. & most people i no in the same boat have aswell. It will pass
Take care nat xxx
Hello Bill, i guess that why they call it a mind altering substance,i to have had scary-evil eposodes that i would awake in fright.i mostly experienced my eposodes coming off crack cocaine,that drug is evil i more ways than one.brother you will get relief,its possibly the anziety of trying on a new lifestyle. Goodluck John
This sounds kind of like sleep apnea. Where your heart rate/breathing slows down to a stopping point and you "jolt" awake? It's really disturbing to go through. You may want to get checked, I don't recall methadone causing this, perhaps it's left over from the previous drug use?
I have been on meth 6 year's & heroin 13. Each time i have try'd to come of both i have had the most horrible nightmare's.
I swear you'd think they where real. You start to dread going to sleep.
& even when you do sleep. You feel like you've had none.
It's interesting to see the effect's meth & drug's like it have on your sleeping.
Apert form the obvious you get none lol.
Peace nat xxx
i thought i was also alone but i am at 85 on methadone and i wake up with my pillo soaking wet and scared from a horryig nightmare....something that i have done that really has helped me was meditate ,it really helps to control the dreams ...i meditate before i go to bed and it helps me...maybe you should try it out good luck buddy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.